JOURNAL OF COMPUTERS (JCP)
ISSN : 1796-203X
Volume : 4    Issue : 3    Date : March 2009

A New T-F Function Approach for Discrete Global Optimization
Weixiang Wang and Youlin Shang
Page(s): 179-183
Full Text:
PDF (110 KB)


Abstract
The T-F function method is an approach to find the global minimum of a multidimensional function.
This paper gives a new definition of T-F function for discrete global optimization. A T-F function
satisfying this definition is proposed. Furthermore, we discuss the properties of the proposed T-F
function and design a new discrete T-F function algorithm. Numerical results on several test
problems indicate that the proposed algorithm is reliable and efficient.

Index Terms
Discrete global optimization, Filled function, Tunnel function, T-F function.